# SDR DALA2017020300930

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Dented
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR SKIN AT THE L5 ENTRY DOOR LOWER.   CUT OUT THE DAMAGE AREA IAW SRM 52-00-01, REPAIR 8.P   PERFORMED HFEC INSPECTION.   FABRICATED A REPAIR IAW SRM 52-00-01, REPAIR 8.   INSTALLED THE REPAIR IAW SRM 51-20-05 REV 98.
